# SDR SIMA200615306

- Difficulty date: May 25, 2006
- Submitted: June 6, 2006
- Operation: Air carrier
- Aircraft: N680AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500820
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LEFT OMEGA BEAM AT FRAME 20 CORRODED.  REMOVED THE CORRODED AREA BY PERFORMING A CUTOUT.  FABRICATED 2 SHIMS, PLATE, FILLER AND DOUBLER FOR REPAIR.  REPAIR DONE IAW EMB145 SRM 145/1142 REV 33 53-00-10 FIG 1 AND STANDARD SRM PRACTICES.  AIRCRAFT RETURNED TO SERVICE.  (M)
